# SDR SWAA2025081199243

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 28,839 hours, 14,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY F/O'S SIDEWALL NOT TEST<[01] PREFORMED OPS CHECK OF TEST FUNCTIONS OF ALL AFT GALLEY FLASHLIGHTS OPS CHECK GOOD AND RESEALED AMM 25-64-00
